# SDR IXXA2024050301

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0900394
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FORWARD IB SEAT TRACK CRACKED.
